# SDR REXA2021012700043

- Difficulty date: January 27, 2021
- Submitted: January 30, 2021
- Operation: Air carrier
- Aircraft: N8896A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7896
- Aircraft time: 31,749 hours, 29,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Part serial: 9840
- Condition: Inoperative
- Location: Cabin
- Part time: 4,617 hours, 4,062 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT WILL NOT STAY ON INTERIOR OR EXTERIOR.  REMOVED/REPLACED 4 EMERGENCY BATTERY PACK, IAW AMM 33-51-04.  OPERATIONS CHECK GOOD, NO DEFECTS NOTED AT THIS TIME.
